# SDR CALA2025022602472

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 62,673 hours, 18,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 416N222032
- Part serial: ALT216A5549
- Condition: Faulted
- Location: Aft Cargo
- Part time: 81,090 hours, 20,816 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER ESCAPE SQUIB TEST 2 L DOES NOT ILLUMINATE REF FIM 25-65 FAULT TREE 803REF FIM 25-65 FAULT TREE 803 BLOCK 13 REMOVED CONNECTOR D5530 FROM PRESSURE SWITCH S10463. REMIVED HEAVY CORROSION FROM SWITCH AND FOUND SWITCH FAULTY PER BLOCK 15. PROVIDED A GROUND AT PIN C OF CONNECTOR AND TEST LIGHT ILLUMINATES VERIFYING THE WIRING STILL OK. REQUIRES BOTTLE REPLACEMENT. P/N 416N2220-32. PART NIS HNL. SQUIB TEST 1 OPERATES NORMALLY. CONFIRMED THE PRESSURE INDICATION ON THE ASSOCIATED PRESSURE GAUGE SHOWS THE BOTTLE IS CHARGED. INSTALLED INOP STICKER AND OPS PLACARD. REQUEST MEL OK TO DEFER EMERGENCY SQUIB TEST 2 LEFT PER MEL C/W MEL BOTTLE SIDE OF CONNECTOR D5530 IS SPINNING IN HOUSING.  AFT CARGO FWD PANELS TO VERIFY CONNECTOR ON BOTTLE PRESSURE SWITCH IS DAMAGED.  CORRECT POSITION FOR BOTTLE INSTALLATION IS LEFT OVERWING POSITION. CORRECT POSITION FOR BOTTLE INSTALLATION IS LEFT OVERWING POSITION.. VERIFIED CORRECT POS IS LEFT OVERWING. PREVIOUS TO FOUND BENT PINS ON D5530 RECEPTACLE OF S10463 L SLIDE INFLATION BOTTLE PRESS SW. STRAIGHTENED OUT PINS AND PERFORMED OPS CHECK OF ELECTRICAL SYSTEM SQUIB AND PRESSURE SWITCH IAW AMM 25-65-00. OPS CHECK GOOD. MEL CLEARED AND PLACARD REMOVED.
